lilduh (lilduh) wrote in vaginapagina,
lilduh
lilduh
vaginapagina

Bleeding on Quanese

I currently take Quanese/generic Seasonale.

I started it on January 30th and have bled practically every day since then.

It's not like a full-blown period - more like the last two days of a period - on constant repeat. Light brown blood that is mostly spotty in nature - but at least once a day, seems to be enough to coat a panty liner.

I know it's normal to bleed when starting HBC - but does anyone have any similar experiences with this pill?

I'm on this one in particular because the whole "four periods" a year appealed to me - and when they said spotting inbetween periods..I thought maybe a day or two..up to five? not weeks straight!

Be patient or stop the pill? :\
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments